Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes palpitations,nausea and fever?

I was advised to take Orgamed tablet for a week to postpone my periods..after the dosage stopped and I am yet to get my periods... I am currently experiencing unsual palpilatation, nauseated feeling and slight fever at times with a constant uneasiness.. what could be the reason please ?
Fri, 31 Jul 2020
Report Abuse
OBGYN, Maternal and Fetal Medicine 's  Response
Hi,

Irregular periods or postponement of periods can cause palpitations as a result of pre-menstrual syndrome so I will suggest you to stop having Orgamed and wait for your periods.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sujoy S. Bhattacharjee, OBGYN, Maternal and Fetal Medicine
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Orgamed


What causes palpitations,nausea and fever?

Hi, Irregular periods or postponement of periods can cause palpitations as a result of pre-menstrual syndrome so I will suggest you to stop having Orgamed and wait for your periods. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sujoy S. Bhattacharjee, OBGYN, Maternal and Fetal Medicine